Share:


Connection coefficients of Shannon wavelets

    C. Cattani Affiliation

Abstract

In this paper the differential properties of Shannon wavelets are investigated. The connection coefficients of Shannon wavelets are explicitly computed with a finite formula up to any order. 


First Published Online: 14 Oct 2010

Keyword : harmonic wavelets, Shannon wavelets, connection coefficients

How to Cite
Cattani, C. (2006). Connection coefficients of Shannon wavelets. Mathematical Modelling and Analysis, 11(2), 117-132. https://doi.org/10.3846/13926292.2006.9637307
Published in Issue
Jun 30, 2006
Abstract Views
359
PDF Downloads
262
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.